Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/23273
Title: An approximation approach to non-strictly convex quadratic semi-infinite programming
Authors: Ito, S
Liu, Y
Teo, KL
Keywords: Approximation
Convex quadratic semi-infinite programming
Duality
Linear semi-infinite programming
Issue Date: 2004
Publisher: Kluwer Academic Publ
Source: Journal of global optimization, 2004, v. 30, no. 2, p. 195-206 How to cite?
Journal: Journal of global optimization 
Abstract: We present in this paper a numerical method for solving non-strictly-convex quadratic semi-infinite programming including linear semi-infinite programming. The proposed method transforms the problem into a series of strictly convex quadratic semi-infinite programming problems. Several convergence results and a numerical experiment are given.
URI: http://hdl.handle.net/10397/23273
ISSN: 0925-5001
EISSN: 1573-2916
DOI: 10.1007/s10898-004-8278-8
Appears in Collections:Conference Paper

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

34
Last Week
2
Last month
Checked on Oct 16, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.